MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX LITE; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX LITE; BREAST - ABSORBABLE MESH
Model Number 100027-30
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient underwent implant of galaflex lite and post implant the mesh was identified to be malpositioned and freely floating around the implant site.It was reported that the patient underwent revision surgery, during which the affected mesh was explanted, and a new galaflex lite mesh was implanted.Based on the information provided, no conclusions can be made.Migration is known inherent risk and is listed in the adverse reactions section of the instructions-for-use supplied with the device, as a possible complication.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, the patient underwent implant of galaflex lite on (b)(6) 2026 and post implant the mesh was identified to be malpositioned and freely floating around the implant site.It was reported that the patient underwent revision surgery on (b)(6) 2026, during which the affected mesh was explanted, and a new galaflex lite mesh was implanted.Reportedly, the mesh was not incorporated at all and came out in one solid piece.

Brand Name
GALAFLEX LITE
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25523293
Report Number1213643-2026-00760
Device Sequence Number10607050
Product Code OOD
UDI-Device Identifier00810054980612
UDI-Public(01)00810054980612(17)271031(10)LXKY0032
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100027-30
Device Catalogue NumberGFLT0015
Device Lot NumberLXKY0032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale